# SDR 250TR0006

- Difficulty date: February 2, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,442 hours, 25,689 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 734SUE23
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Auto throttle would not engage.  R&R auto throttle computer.  Chks good per MM 22-31-01.
